Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 831489, 7 pages
http://dx.doi.org/10.1155/2012/831489
Research Article

Graphs with Constant Sum of Domination and Inverse Domination Numbers

Department of Mathematics, Manonmaniam Sundaranar University, Tamil Nadu, Tirunelveli 627 012, India

Received 1 March 2012; Accepted 10 July 2012

Academic Editor: Martin Kochol

Copyright © 2012 T. Tamizh Chelvam and T. Asir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Tamizh Chelvam and T. Asir, “Graphs with Constant Sum of Domination and Inverse Domination Numbers,” International Journal of Combinatorics, vol. 2012, Article ID 831489, 7 pages, 2012. doi:10.1155/2012/831489